MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the non-preloaded monofocal intraocular lens (iol) broke during use.No further information was provided.
 
Additional Manufacturer Narrative
Section a2, a3, a4 and a5: unknown, as information was requested but not provided.Section b3 - date of event: date unknown, as information was requested but not provided.Section d6a - implant date: not applicable, as there is no indication that the lens was implanted.Section d6b - explant date: not applicable, as there is no indication that the lens was implanted.Section e1 - first/given name: unknown, as information was requested but not provided.Section e1 - last name: unknown, as information was requested but not provided.Section e1 - email address: unknown, as information was requested but not provided.Section e1 - telephone number: (b)(6) section h3: the intraocular lens (iol) was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of records related to the device including labeling and complaint trending will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.An attempt has been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22205019
Report Number3012236936-2025-000157
Device Sequence Number15142479
Product Code HQL
UDI-Device Identifier05050474502147
UDI-Public(01)05050474502147(17)281118
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR40E
Device Catalogue NumberAR40E00220
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown